RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 3, Pages 97–142 (Mi fpm774)  

This article is cited in 1 scientific paper (total in 1 paper)

Weakly primitive superrings

S. V. Limarenko

M. V. Lomonosov Moscow State University

Abstract: Some results concerning compressible modules, primitive rings, and weakly primitive rings are obtained. Properties of analogous objects in the supercase are considered. The main result is the extended density theorem for superrings. In addition, rings and modules graded by a group are studied.

Full text: PDF file (419 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 139:4, 6723–6752

Bibliographic databases:

UDC: 512.553.1+512.552.34

Citation: S. V. Limarenko, “Weakly primitive superrings”, Fundam. Prikl. Mat., 10:3 (2004), 97–142; J. Math. Sci., 139:4 (2006), 6723–6752

Citation in format AMSBIB
\Bibitem{Lim04}
\by S.~V.~Limarenko
\paper Weakly primitive superrings
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 3
\pages 97--142
\mathnet{http://mi.mathnet.ru/fpm774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2123346}
\zmath{https://zbmath.org/?q=an:1073.16003}
\elib{http://elibrary.ru/item.asp?id=9068312}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 139
\issue 4
\pages 6723--6752
\crossref{https://doi.org/10.1007/s10958-006-0387-0}
\elib{http://elibrary.ru/item.asp?id=14489808}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750515023}


Linking options:
  • http://mi.mathnet.ru/eng/fpm774
  • http://mi.mathnet.ru/eng/fpm/v10/i3/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Balaba, A. L. Kanunnikov, A. V. Mikhalev, “Quotient rings of graded associative rings. I”, J. Math. Sci., 186:4 (2012), 531–577  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:178
    Full text:66
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020